Strathprints logo
Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Non-local dispersal

Grinfeld, M. and Hines, W. and Hutson, V. and Mischaikov, K. (2005) Non-local dispersal. Differential Integral Equations, 18 (11). pp. 1299-1320. ISSN 0893-4983

PDF (strathprints002233.pdf)

Download (308kB) | Preview


We consider a model of spatial spread that has applications in both material science and biology. The classical models are based upon partial differential equations, in particular reaction-diffusion equations. Here the dispersal term is given in terms of an integral operator and we restrict ourselves to the scalar case.

Item type: Article
ID code: 2233
Keywords: partial differential equations, reaction-diffusion equations, differential equations, Mathematics
Subjects: Science > Mathematics
Department: Faculty of Science > Mathematics and Statistics
Depositing user: Strathprints Administrator
Date Deposited: 01 Dec 2006
Last modified: 20 Oct 2015 20:03

Actions (login required)

View Item View Item